# SDR 2003F00032

- Difficulty date: October 17, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 6497 - PHX-EUG, DECLARED AN EMERGENCY DUE TO FLAP FAIL AT 8 DEGREES AND RETURNED TO PHX.  MAINTENANCE COMPLIED WITH PART A/B OF MTS-27-50-001 AND RETURNED AIRCRAFT TO SERVICE.  (M)
